# SDR REXA2013041100736

- Difficulty date: April 11, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 10,582 hours, 7,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR STRIPPING AT 13A NEEDS TO BE SECURED.  REMOVED AND REPLACED EMERGENCY FLOOR LIGHT STRIP PER CRJ900 AMM 33-51-01.  OK FOR SERVICE.
